MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG, 9X10X27 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTI 5 DG, 9X10X27 MM; INTERBODY SPACERS
Model Number 188827410
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No problems found with the device histroy record review.No capas or non-conformances identified.
 
Event or Problem Description
It was reported that this was an unknown surgery on (b)(6) 2020.After the surgery, asd(adjacent segment disease) occurred.The reoperation to extend fixation will be performed on (b)(6) 2023.No further information is available.

Brand Name
CONCORDE PROTI 5 DG, 9X10X27 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18301592
Report Number3012966183-2023-00029
Device Sequence Number7160728
Product Code MAX
UDI-Device Identifier00819917021301
UDI-Public00819917021301
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number188827410
Device Lot Number159320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown